# SDR 95ZZZX831

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9560K
- Make and model: Cessna T188C
- Aircraft serial: T18803958T
- Engine: Cont TSIO520T
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 631716
- Condition: High Runout
- Location: Flange
- Part time: 823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DISASSEMBLED FOR REPAIR OF CRACKED CRANKCASE.  INSPECTION OF CRANKSHAFT 631716 REVEALED HIGH RUN-OUT OF ALL MEASUREMENT POINTS, BUT NO CRACKS.  ENGINE HAS NO PROP STRIKE HISTORY.  IT WAS ALSO NOTED THAT LARGE FLAKES OF NITRIDED MATERIAL HAD CHIPPED OFF THE REAR SIDE OF REAR COUNTERWEIGHT HANGER BLADES ADJACENT TO BUSHING HOLES.  THERE WAS NO CORRESPONDING DAMAGE OF 639195 COUNTERWEIGHTS INDICATING DAMAGE HAD OCCURRED PRIOR TO ASSEMBLY AT FACTORY.  THIS IS THE FOURTH VAR CRANKSHAFT WITH HIGH RUNOUT THIS SUBMITTER HAS SEEN.  NONE WERE CRACKED.
